# SDR AALA2008111901035

- Difficulty date: November 19, 2008
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 23,614 hours, 3,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, SECTION 45 STATION 832-903 STRINGER 6 RIGHT HAS SOME PREVIOUSLY ACCOMPLISHED BLENDS.  MATERIAL REMAINING ON SOME LOCATIONS BEYOND SRM LIMITS.  HIGH FREQUENCY EDDY CURRENT ACCOMPLISHED, NO CRACKS NOTED.  REPAIRED UNDER MRB 767-3343 AND SRM 53-50-01-0I.
